# SDR UIEA2019100205626

- Difficulty date: October 2, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,280 hours, 18,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS DURING FLIGHT.  ACCOMPLISHED FIM 21-51 FT 803 AND FAULTED LEFT RAM AIR EXHAUST ACTUATOR.  RESET CONTROLLER AND ACCOMPLISHED LT PACK COOLING TEST, OPS CHECKED OK IAW AMM 21-51-00.
